# SDR ABXA200904010019

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 74,307 hours, 34,786 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAUSTIC FUMES IN THE AIRCRAFT AFTER LANDING AND LEFT DOOR OPEN.  CHECKED ENGINE FOR EVIDENCE OF OIL CONTAMINATION, NONE FOUND.  RAN PACKS AND AILERON SYSTEM FOR 3 HOURS, NO CAUSTIC ODORS NOTED.  CHECKED LOWER CARGO COMPTS, E/E AND FWD E/E, CHECKED FOR FUMES WITH GEAR UP HANDLE IN UP POSITION, CHECKED EXHAUST FANS, NO LEAKS OR CAUSTIC ODORS NOTED IN AIRCRAFT.  ACCOMPLISHED CLEANING OF AIRCRAFT INTERIOR.  THERE HAVE BEEN NO FURTHER REPORTS OF ODORS REPORTED.
